# SDR ASAA2018071625423

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 27,979 hours, 8,260 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4677
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 4,756 hours, 12,590 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT STRONG CHEMICAL SMELL FLIGHT DECK AND BACK OF CABIN, TROUBLESHOT TURNED PACK 1 OFF - 5MIN SMELL DISSIPATED GROUNDED - YES. APU R&R ACCOMPLISHED IN WO 376194. ECS DECONTAMINATION ACCOMPLISHED IN RMA 2271. NO SMELL NOTED.
